Picture of cyber-style head against binary code

Powering innovation in artificial intelligence with Open Access research...

Artificial intelligence (AI) and machine learning (ML) together represent a research frontier with a wide variety of discipline specific applications. At Strathclyde researchers in Computer & Information Sciences are exploring improved AI planning models to enable improved decision making by automous agents. Meanwhile, research conducted by the Aerospace Centre of Excellence is using AI and computational techniques to optimize the efficacy of certain astronautic applications. This includes 'global trajectory optimization' to aircraft and spacecraft design, from the planning and scheduling for autonomous vehicles to the synthesis of robust controllers for airplanes or satellites.

AI is also transforming the research agenda within Finance, where researchers are exploring the potential of AI and machine learning in evaluating banking risks and in new, emerging aspects of FinTech.

Explore some of this Open Access research from Computer & Information Sciences, Aerospace Centre of Excellence and Finance. Or explore all of Strathclyde's Open Access research...

Browse by Journal or other publication

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Publication Date | Item type | No Grouping
Jump to: 2019 | 2015 | 2011 | 2009
Number of items: 5.

2019

Foondun, Mohammud (2019) Remarks on a fractional-time stochastic equation. Proceedings of the American Mathematical Society. ISSN 0002-9939

2015

Wade, Andrew R. and Xu, Chang (2015) Convex hulls of planar random walks with drift. Proceedings of the American Mathematical Society, 143 (1). pp. 433-445. ISSN 0002-9939

2011

Claesson, Anders and Linusson, Svante (2011) n! matchings, n! posets. Proceedings of the American Mathematical Society, 139 (2). 435–449. ISSN 0002-9939

2009

Appleby, John A. D. and Mao, Xuerong and Riedle, Markus (2009) Geometric Brownian motion with delay : mean square characterisation. Proceedings of the American Mathematical Society, 137 (1). pp. 339-348. ISSN 0002-9939

Dukes, W.M.B. and Jelínek, Vit and Mansour, Toufik and Reifegerste, Astrid (2009) New equivalences for pattern avoidance for involutions. Proceedings of the American Mathematical Society, 137 (2). pp. 457-465. ISSN 0002-9939

This list was generated on Sun Aug 9 00:10:48 2020 BST.